# SDR AALA20072446

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- Aircraft time: 51,359 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR EXIT SIGN INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
